Open Access
Translator Disclaimer
2015 Indiscernibles, EM-Types, and Ramsey Classes of Trees
Lynn Scow
Notre Dame J. Formal Logic 56(3): 429-447 (2015). DOI: 10.1215/00294527-3132797

Abstract

The author has previously shown that for a certain class of structures I , I -indexed indiscernible sets have the modeling property just in case the age of I is a Ramsey class. We expand this known class of structures from ordered structures in a finite relational language to ordered, locally finite structures which isolate quantifier-free types by way of quantifier-free formulas. This result is applied to give new proofs that certain classes of trees are Ramsey. To aid this project we develop the logic of EM-types.

Citation

Download Citation

Lynn Scow. "Indiscernibles, EM-Types, and Ramsey Classes of Trees." Notre Dame J. Formal Logic 56 (3) 429 - 447, 2015. https://doi.org/10.1215/00294527-3132797

Information

Received: 14 August 2012; Accepted: 5 March 2013; Published: 2015
First available in Project Euclid: 22 July 2015

zbMATH: 1334.03035
MathSciNet: MR3373612
Digital Object Identifier: 10.1215/00294527-3132797

Subjects:
Primary: 03C52
Secondary: 05C55, Z003

Rights: Copyright © 2015 University of Notre Dame

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.56 • No. 3 • 2015
Back to Top